# SDR AALA201711169013

- Difficulty date: November 15, 2017
- Submitted: November 19, 2017
- Operation: Air carrier
- Aircraft: N185AN
- Make and model: Boeing 757223
- Aircraft serial: 32379
- Aircraft time: 58,568 hours, 14,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Mount
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT AT THE R4 DOOR HAS A CRACKED MOUNT.  REMOVED AND REPLACED LIGHT ASSEMBLY PER AMM 33-51-10.  OPERATIONAL CHECK GOOD.
